# SDR HNAA2014121700368

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 48,024 hours, 56,020 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Failed
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH OR WITHOUT ENGINES RUNNING, BOTH CAPS AND F/O'S RUDDER PEDALS BIND.  GRINDING NOTICE IS HEARD WHEN MOVING PEDALS.  FOUND TOP FITTING ON RUDDER PEDAL ADJUSTMENT ASSY FAILED.  ALLOWED ASSY TO SAG FORWARD, ALLOWING ASSY TO SCRAPE ON FORWARD PRESSURE BULKHEAD.
